You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On C∞ and Gevrey Regularity of Sublaplacians
A. Alexandrou Himonas and Gerson Petronilho
Transactions of the American Mathematical Society
Vol. 358, No. 11 (Nov., 2006), pp. 4809-4820
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/3845402
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we consider zero order perturbations of a class of sublaplacians on the two-dimensional torus and give sufficient conditions for global C∞ regularity to persist. In the case of analytic coefficients, we prove Gevrey regularity for a general class of sublaplacians when the finite type condition holds.
Transactions of the American Mathematical Society © 2006 American Mathematical Society